# SDR 05FDEA00094

- Difficulty date: January 14, 2005
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727-200
- Aircraft serial: 21329
- Aircraft time: 67,894 hours, 42,042 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 65727
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHARP CREASE ON LOWER RUDDER, LEFT HAND SIDE TOWARDS THE BOTTOM. REPLACED LOWER RUDDER PER MM 27-20-001.
